# SDR 95ZZZX2192

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1706F
- Make and model: Cessna 172
- Aircraft serial: 17255101
- Engine: Cont O300D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Condition: Misinstalled
- Location: Carburetor
- Part time: 100 hours
- Component: Facet
- Stage of operation: IN
- Nature of condition: E, R, W
- Precautionary procedure: K

## Discrepancy

ON TWO SEPARATE AIRCRAFT WITH ENGINE ROUGHNESS, FOUND ONE PIECE VENTURI INSTALLED INCORRECTLY WITH THE NOTCH IN THE VENTURI NOT ALIGNED WITH THE NOZZLE.  THIS MISALIGNMENT SEEMS TO CAUSE AN EXTREMELY RICH RUNNING ENGINE.  THE MECHANICS ARE NOT OBSERVING THE ALIGNMENT AND ARE PROBABLY NOT USING THE OVERHAUL MANUAL.  THIS PROBLEM COULD CAUSE ENGINE OPERATION/POWER TO NOT BE ADEQUATE FOR SAFE OPERATION.
